# SDR AALA20060219

- Difficulty date: April 8, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN AFT CABIN ROWS 28 TO 30 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN AFT CABIN ROWS 28 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
